ON TAUBERIAN THEOREMS FOR (A, k) SUMMABILITY METHOD

Articles > Article · 2011

Authors: İbrahim ÇANAK, Umit Totur, Mehmet Dik

MATHEMATICA SLOVACA, Journal Indexed in SCI Expanded, International, 2011, vol 61, pp 993-1001

DOI: 10.2478/s12175-011-0064-8

Summary

Let (u(n)) be a sequence of real numbers. In this paper we introduce some Tauberian conditions in terms of regularly generated sequences for (A, k) summability method. (C) 2011 Mathematical Institute Slovak Academy of Sciences

View details